On convergence of Chlodovsky type Durrmeyer polynomials in variation seminorm

Main Article Content

Özlem ÖKSÜZER YILIK
Harun Karsli
Fatma Tasdelen

Abstract

This paper deals with the variation detracting property and rate of approximation of the Chlodovsky type Durrmeyer polynomials in the space of functions of bounded variation with respect to the variation seminorm.

Keywords
convergence in variation seminorm, Chlodovsky polynomials, Durrmeyer polynomials, rate of convergence, absolutely continuous functions

Article Details

How to Cite
ÖKSÜZER YILIK, Özlem, Karsli, H., & Tasdelen, F. (2018). On convergence of Chlodovsky type Durrmeyer polynomials in variation seminorm. J. Numer. Anal. Approx. Theory, 47(1), 72-86. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1126
Section
Articles

References

[1] I. Chlodovsky, Sur le développement des fonctions définies dans un interval le infinien séries de polynomes de M. S. Bernstein, Compositio Math., 4(1937), 380–393.
[2] T. Hermann, Approximation of unbounded functions on unbounded interval, Acta.Math. Hungar., 29(1977), 393–398, Article on journal website: https://doi.org/10.1007/bf01895859.
[3] G. Bleimann, P.L. Butzer and L. Hahn, A Bernstein-type operator approximating continuous functions on the semi-axis, Indag. Math., 42(1980), 255–262, Article on journal website: https://doi.org/10.1016/1385-7258(80)90027-x.
[4] J.L. Durrmeyer, Une formule d’inversion de la transformée de Laplace: Applications à la théorie des moments, Thèse de 3e Cycle, Faculté des Sciences de l’Université deParis, 1967.
[5] H. Karsli, P. Pych-Taberska, On the rates of convergence of Chlodovsky–Durrmeyer operators and their Bézier variant, Georgian Math. J.,16(2009) no. 4, 693–704.
[6] H. Karsli, Order of convergence of Chlodowsky type Durrmeyer operators for functions with derivatives of bounded variation, Indian J. Pure Appl. Math., 38(2007) no. 5, 353.
[7] G.G. Lorentz, Bernstein polynomials, University of Toronto Press, Toronto (1953).
[8] C. Bardaro, P.L. Butzer, R.L. Stens and G. Vinti, Convergence in variation andrates of approximation for Bernstein-type polynomials and singular convolution integrals, Analysis (Munich), 23(2003) no. 4, 299–346, Article on journal website: https://doi.org/10.1524/anly.2003.23.4.299.
[9] O. Agratini, On the variation detracting property of a class of operators, Appl. Math.Lett., 19(2006), 1261–1264, Article on journal website: https://https://doi.org/10.1016/j.aml.2005.12.007.
[10] A. Kivinukk, T. Metsmagi, Approximation in variation by the Meyer-König and Zeller operators, Proc. Estonian Acad. Sci., 60(2011) no. 2, 88–97, Article on journal website: https"//https://doi.org/10.3176/proc.2011.2.03.
[11] H. Karsli, On convergence of Chlodovsky and Chlodovsky-Kantorovich polynomials inthe variation seminorm, Mediterr. J. Math., 10(2013), 41–56, Article on journal website: https://doi.org/10.1007/s00009-012-0186-4.
[12] Ö. Öksüzer, H. Karsli, F. Tasdelen, On convergence of Bernstein-Stancu polynomials in the variation seminorm, Numer. Funct. Anal. Optim., 37(2016) no. 4, 1–20.
[13] H.Gül İnce İarslan, G. Başcanbaz-Tunca, Convergence in variation for Bernstein-type operators, Mediterr. J. Math., 13(2015) no. 5, pp. 2577–2592, Article on journal website: https://doi.org/10.1007/s00009-015-0640-1.
[14] U. Abel and O. Agratini, On the variation detracting property of operators of Balázs and Szabados, Acta Math. Hungarica, 150(2016) no. 2, 383–395, Article on journal website: https://doi.org/10.1007/s10474-016-0642-x.
[15] H. Karsli, Ö. Öksüzer Yılık, F. Tasdelen, Convergence of the Bernstein–Durrmeyer operators in variation seminorm, Results Math., 72(an??), 1257–1270, Article on journal website: https://doi.org/ 10.1007/s00025-017-0653-0.
[16] P.L. ButzerandH. Karsli, Voronovskaya-type theorems for derivatives of the Bernstein-Chlodovsky polynomials and the Száasz-Mirakyan operator, Comment. Math., 49(2009) no. 1, 33–57.
[17] R.M. Trigub and E.S. Belinsky, Fourier Analysis and Approximation of Functions. Kluwer Academic Publishers, Dordrecht (2004)